# SDR AALA20130716016

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 42,214 hours, 17,080 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LOSS OF AIRSPEED INDICATION, SPEED TRIM & AUTO THROTTLE.  REPLACED RT AIR DATA INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECKED NORMAL.
